# SDR SWIA202161149

- Difficulty date: July 10, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N766SK-6893 / ON THE BOTTOM OF THE LH ENGINE NOSE COWL, APPROXIMATELY 6 O'CLOCK POSITION, THERE ARE MULTIPLE DENTS MARKED WITH YELLOW DOTS. PLEASE PLOT, MAP, AND EVALUATE THE DAMAGE. IF FOUND WITHIN LIMITS, ELIMINATE ALL DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.    (C-CHECK RO 9-21-21)    / REPAIRED ON THE BOTTOM OF THE LH ENGINE NOSE COWL, APPROXIMATELY 6 O'CLOCK POSITION REF  REO 670-54-11-1293 REV -- DATE 2021-08-31.COMPLIED WITH TASK CARD 51-900-1002-SKY ANDO FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
